# SDR A6WA20134M805

- Difficulty date: February 13, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT BAY DOOR CUTOUT, RIGHT SIDE AT FS 700 SUPPORT ANGLE CRACKED.  REMOVED AND FAB SERVICEABLE ANGLE PER SRM.
